# SDR AALA202311107945

- Difficulty date: November 9, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A320*
- Aircraft serial: 5980
- Aircraft time: 30,755 hours, 12,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU SYSTEM TEST SHOWS FAULT "EPSU (14WL) MID R". REMOVED AND REPLACED 14WL EPSU BATTERY.
